MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0607
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site address: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during use, the transray plus 35cc intra-aortic balloon (iab) malfunctioned.It was reported the problem with advancing catheter through the original guidewire.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, conclusion), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24441683
Report Number2248146-2026-0000725
Device Sequence Number10364417
Product Code DSP
UDI-Device Identifier10607567111711
UDI-Public(01)10607567111711(17)280128(10)3000448793(11)250128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0607
Device Catalogue Number0684-00-0607
Device Lot Number3000448793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age84 YR
Patient SexFemale
Patient Weight48 KG